# SDR SWAA2021100509592

- Difficulty date: August 19, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E ORSS 261 TOP FIXED PANEL VERTICAL BULB SEAL RETAINER CRACKED. ; / [01] REMOVED. FITTING AT LT WING T/E TO FIXED PANEL B737 -700 SRM 51-40-0-0G -0; [02] LOCATED AND DRILLED NEW FITTING B 737-700 ARM 51-10-02; [03] CERTIFIED FITTING REMOVAL ;LOCATED AND DRILLED; [04] VERIFIED DRILLING ON NEW FITTING; [05] OK TO INSTALL NEW FITTING.; [06] INTALLED NEW FITTING AT LT WING TOP FIXED PANEL B 737- 700 ARM 51-40-02-0G-0; [07] CERTIFIED FITTING INSTALLATION; [08] VERIFIED FITTING INSTALLED
